MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE CARTESIA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION VERCISE CARTESIA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2202-30
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a lead repositioning procedure due to lead migration.The patient experienced inadequate therapy as a result of the lead migration.The patient was doing well postoperatively.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a lead repositioning procedure due to lead migration.The patient experienced a reduction in symptom relief as a result of the lead migration.The patient was doing well postoperatively.

Brand Name
VERCISE CARTESIA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key18307527
Report Number3006630150-2023-07773
Device Sequence Number6717893
Product Code NHL
UDI-Device Identifier08714729905271
UDI-Public08714729905271
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2023
Device Model NumberDB-2202-30
Device Catalogue NumberDB-2202-30
Device Lot Number7074983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown